# SDR CA110325001

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE331*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Diode
- Part number: 1N4005J2012503
- Condition: Failed
- Location: Reading Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED ELECTRICAL ODOR.  SWITCH FOUND STUCK ON AND DIODE BLOWN.  WIRING FOUND OVERHEATED.  ALL PARTS REPLACED WITH SERVICEABLE PARTS AND ACFT RELEASED TO SERVICE.
